Alert archive / Connecticut / Flash Flood Warnings in 2024
Flash Flood Warning 8, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Aug 18, 2024, 1:35 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 12 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2024, 1:35 PM EDT (17:35 UTC)
- Expired
- Aug 19, 2024, 1:09 AM EDT
- In force
- 12 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Brookhaven radar (KOKX), 88 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 2:25 PM EDT | FLASH FLOOD | 1 Wsw Woodbury Center, CT | Road closed at intersection of Rt. 317 and Transylvania Road. |
| Aug 18, 3:00 PM EDT | FLASH FLOOD | 5 Nw Woodbury Center, CT | Video sent to NWS Albany shows water from an overwhelmed storm drain pouring across Painter Hill Road in Roxbury, CT. |
| Aug 18, 3:00 PM EDT | FLASH FLOOD | 5 Nw Woodbury Center, CT | Video sent to NWS Albany shows water pouring across Painter Hill Road from an overwhelmed storm drain. |
| Aug 18, 3:20 PM EDT | FLASH FLOOD | 4 Ese New Milford, CT | Baker Road in Roxbury blocked by an estimated foot or more of moving water. |
| Aug 18, 3:30 PM EDT | FLASH FLOOD | Woodbury Center, CT | Reports of numerous roads underwater and impassible in the town of Woodbury. |
| Aug 18, 4:28 PM EDT | FLASH FLOOD | 3 S Woodbury Center, CT | RT 6 Closed at Woodbury Place because of flooding and washout. Report from New England 511. |
| Aug 18, 5:15 PM EDT | RAIN 7.11 | Woodbury Center, CT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
991
WGUS51 KALY 181735
FFWALY
CTC005-182000-
/O.NEW.KALY.FF.W.0008.240818T1735Z-240818T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
135 PM EDT Sun Aug 18 2024
The National Weather Service in Albany has issued a
* Flash Flood Warning for...
Southern Litchfield County in northern Connecticut...
* Until 400 PM EDT.
* At 135 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Torrington, New Milford, Thomaston, Litchfield, New Preston,
Woodbury Center, Oakville, Northwest Harwinton, Gaylordsville,
Terryville, Watertown, Plymouth, Woodbury, Harwinton, Bethlehem,
Washington, Morris, Roxbury, Bridgewater and Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4163 7302 4161 7302 4161 7306 4159 7306
4157 7309 4156 7316 4151 7316 4151 7332
4149 7333 4147 7331 4149 7337 4151 7339
4149 7344 4164 7350 4170 7348 4177 7343
4181 7336 4183 7327 4180 7302 4164 7298
FLASH FLOOD...RADAR INDICATED
$$
NAS5 follow-up statements
182
WGUS51 KALY 181940
FFWALY
CTC005-190000-
/O.EXT.KALY.FF.W.0008.000000T0000Z-240819T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
340 PM EDT Sun Aug 18 2024
The National Weather Service in Albany has extended the
* Flash Flood Warning for...
Southern Litchfield County in northern Connecticut...
* Until 800 PM EDT.
* At 340 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 7 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Torrington, New Milford, Thomaston, Litchfield, Woodbury Center,
Oakville, New Preston, Northwest Harwinton, Terryville, Watertown,
Plymouth, Woodbury, Harwinton, Bethlehem, Washington, Morris,
Roxbury, Bridgewater, Bantam and Bethlehem Village.
Law Enforcement reports that many roads are closed around Woodbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4159 7306 4159 7308 4157 7309 4156 7316
4151 7316 4151 7332 4149 7333 4147 7331
4149 7337 4151 7339 4149 7344 4166 7340
4172 7334 4178 7327 4181 7323 4180 7302
4164 7298 4163 7302 4161 7302 4161 7306
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
NAS273
WGUS71 KALY 182130
FFSALY
Flash Flood Statement
National Weather Service Albany NY
530 PM EDT Sun Aug 18 2024
CTC005-190000-
/O.CON.KALY.FF.W.0008.000000T0000Z-240819T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Litchfield CT-
530 PM EDT Sun Aug 18 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR SOUTHEASTERN LITCHFIELD COUNTY...
At 530 PM EDT, local law enforcement reported thunderstorms
producing heavy rain in Woodbury. Between 5 and 8 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Thomaston, Litchfield, Woodbury Center, Oakville, Northwest
Harwinton, Terryville, Watertown, Plymouth, Woodbury, Harwinton,
Bethlehem, Washington, Morris, Roxbury, Bridgewater, Bantam,
Bethlehem Village, Gulls Hollow and East Morris.
Law Enforcement reports that many roads are closed around Woodbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4156 7316 4151 7316 4151 7332 4149 7333
4147 7331 4149 7337 4151 7339 4154 7339
4162 7334 4174 7322 4178 7312 4180 7302
4164 7298 4163 7302 4161 7302 4161 7306
4159 7306 4159 7308 4157 7309
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Picard674
WGUS51 KALY 182352
FFWALY
CTC005-190300-
/O.EXT.KALY.FF.W.0008.000000T0000Z-240819T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
752 PM EDT Sun Aug 18 2024
The National Weather Service in Albany has extended the
* Flash Flood Warning for...
Southeastern Litchfield County in northern Connecticut...
* Until 1100 PM EDT.
* At 752 PM EDT, local law enforcement reported thunderstorms
producing heavy rain in Woodbury. Between 5 and 8 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Thomaston, Litchfield, Woodbury Center, Oakville, Northwest
Harwinton, Terryville, Watertown, Plymouth, Woodbury, Harwinton,
Bethlehem, Washington, Morris, Roxbury, Bridgewater, Bantam,
Bethlehem Village, Gulls Hollow and East Morris.
Law Enforcement reports that many roads are closed around Woodbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4156 7316 4151 7316 4151 7332 4149 7333
4147 7331 4149 7337 4151 7339 4154 7339
4162 7334 4174 7322 4178 7312 4180 7302
4164 7298 4163 7302 4161 7302 4161 7306
4159 7306 4159 7308 4157 7309
FLASH FLOOD...OBSERVED
$$
Picard993
WGUS51 KALY 190246
FFWALY
CTC005-191200-
/O.EXT.KALY.FF.W.0008.000000T0000Z-240819T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
1046 PM EDT Sun Aug 18 2024
The National Weather Service in Albany has extended the
* Flash Flood Warning for...
Southeastern Litchfield County in northern Connecticut...
* Until 800 AM EDT Monday.
* At 1046 PM EDT, local law enforcement reported thunderstorms
producing heavy rain in Woodbury. Between 5 and 8 inches of rain
have fallen with numerous roads already closed. Additional
rainfall amounts expected overnight tonight up to 1 inch possible
in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Torrington, Thomaston, Litchfield, Woodbury Center, Oakville,
Northwest Harwinton, Terryville, Watertown, Plymouth, Woodbury,
Harwinton, Bethlehem, Washington, Morris, Roxbury, Bridgewater,
Bantam, Bethlehem Village, Gulls Hollow and East Morris.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov... On Facebook at
www.facebook.com/nwsalbany or twitter @nwsalbany.
&&
LAT...LON 4156 7316 4151 7316 4151 7332 4149 7333
4147 7331 4149 7337 4151 7339 4154 7339
4162 7334 4174 7322 4178 7312 4180 7302
4164 7298 4163 7302 4161 7302 4161 7306
4159 7306 4159 7308 4157 7309
FLASH FLOOD...OBSERVED
$$
CS673
WGUS71 KALY 190509
FFSALY
Flash Flood Statement
National Weather Service Albany NY
109 AM EDT Mon Aug 19 2024
CTC005-190519-
/O.CAN.KALY.FF.W.0008.000000T0000Z-240819T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Litchfield CT-
109 AM EDT Mon Aug 19 2024
...FLASH FLOOD WARNING FOR SOUTHEASTERN LITCHFIELD COUNTY HAS BEEN
REPLACED WITH A FLOOD WARNING...
The heavy rain has ended. Please continue to heed remaining road
closures.
&&
LAT...LON 4156 7316 4151 7316 4151 7332 4149 7333
4147 7331 4149 7337 4151 7339 4154 7339
4162 7334 4174 7322 4178 7312 4180 7302
4164 7298 4163 7302 4161 7302 4161 7306
4159 7306 4159 7308 4157 7309
$$
CSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 1:25 PM EDT, 10 minutes earlier.
Area forecast discussion, Aug 18, 1:25 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 125 PM EDT Sun Aug 18 2024 .SYNOPSIS... A slow moving frontal system will continue to impact the region for this evening through tomorrow with periods of showers and thunderstorms, some of which may contain heavy downpours. As the storm system moves away from the area, clearing will occur on Tuesday with cooler and drier air moving into the region. Much of the rest of the week will be dry and comfortable with a mostly clear sky. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 125 PM EDT...A slow moving vertically stacked storm system is located west of the area over southern Ontario. The storm's occluded front is still off to the west and is just starting to get close to western New York. Although the best forcing is still off to the west, the combination of a weak meso low near the NYC area and the front-exit region on a 70 kt 250 hpa jet streak over the mid-Atlantic states has been allowing for some ongoing showers for southeastern areas through the morning and into the early afternoon hours. Although the heaviest activity has generally be south of the region closer to the better instability/moisture near the coast, some heavier downpours have been able to work its way into southern Litchfield County, where radar estimates and spotter reports show 1 to 3 inches of rain has fallen across far southern areas. Flood Advisory has been issued for this area through the afternoon hours. Radar trends suggests the bulk of the activity there will be shifting eastward over the next few hours, so the ongoing rainfall should be tapering down soon. Elsewhere, some scattered showers and thunderstorms are starting to spread towards the western Mohawk Valley and Adirondacks. Instability is limited, but SPC mesoanalysis does show around 500 J/kg or so for far western areas. As the occluded boundary continues to slowly push eastward, there should be increasing coverage of showers and t-storms across western areas by late today. Any shower or t-storm will be capable of heavy downpours. 12z KALY sounding showed PWAT value of 1.82", so plenty of moisture is available. Can't rule out some minor flooding of urban and poor drainage areas, especially if repeated downpours occur, such as what happened across southern Litchfield County. Through the rest of the day, skies will continue to remain fairly cloudy, with only limited breaks of sun. As a result, temps will be held down a little bit, with highs only in the 70s. It will continue to remain sticky and muggy with dewpoints well into the 60s. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... Showers and thunderstorms should continue across the region overnight, before tapering off from west to east after midnight. Locally heavy rainfall will remain possible as PWAT's remain 1.50-1.75", and relatively unidirectional flow within the mid levels of the atmosphere allow for possible training of heavier rain cores, especially southern areas (SE Catskills/mid Hudson Valley and Litchfield County, CT). Areas near and south of I-90 have been outlined within a Slight Risk for Excessive rainfall, where scattered instances of flash flooding could occur. The remainder of the region remains in a Marginal Risk for flash flooding (isolated instances of flash flooding possible). Remaining muggy with lows mainly in the 60s. A general break in the showers is expected Monday morning, before additional showers/thunderstorms develop along cold front approaching from the NW. According to 00Z/18 HREF, mean MU CAPES reach as high as 1000-1500 J/kg for areas from the Capital Region south and east, as well as across portions of the upper Hudson Valley, however 0-6 km shear remains relatively weak, generally 20-25 KT or less. Therefore, mainly non-severe thunderstorms are currently expected, although can not completely rule out an isolated stronger wind gust. Heavy rainfall will also remain possible within any thunderstorm as PWAT's remain around 1.50". Some breaks in the clouds during the morning through early afternoon may allow max temps to reach the upper 70s to lower 80s across some valley areas, with mainly upper 60s to lower/mid 70s across higher elevations. Cold front settles south/east of the region Monday night, although some showers may linger in its wake with main upper level trough still to the west. It will become much cooler and somewhat breezy, with north winds possibly gusting 20-25 mph at times, especially across the upper Hudson Valley including the Lake George region. Temperatures should fall into the 50s for most areas by daybreak Tuesday, with some 40s possible across the southern Adirondacks. Lingering clouds and perhaps a few showers continue Tuesday morning, with gradual clearing then expected later Tuesday into Tuesday night. Some lake enhanced rain showers could extend into portions of the SW Adirondacks at times Tuesday night. It will be much cooler, with Tuesday highs mainly in the 60s, with perhaps only 50s across the higher peaks of the southern Adirondacks and southern VT. Lows Tuesday night will be quite chilly, with widespread mid 40s to lower/mid 50s expected, and can not rule out some upper 30s across some higher terrain areas of the southern Adirondacks/southern VT and eastern Catskills. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Good agreement in the guidance now indicating an upper level low closing off over, or very close to our region on Wed. So have trended the forecast towards more clouds and mention slight chance(20%) of showers through the day across most of the area. 850 mb temperature anomalies will be quite low at -2 to -4 STDEV, so it will be cool for mid/late August. Highs will only reach the upper 60s/lower 70s in lower elevations, with lows ranging from the mid 40s to lower 50s across the entire area. The upper low starts to shift north/east out of the region by late Thu. Temperatures warm somewhat on Thu, but will still be around 5-7 degrees below normal. Surface high pressure finally looks to build in on Fri, with upper level heights rising as well. Temperatures should moderate back to normal levels on Fri, and even slightly above normal on Sat. Dry/tranquil conditions should persist during this time. && .AVIATION /18Z SUNDAY THROUGH THURSDAY/... One area of rain just east of KPOU and KPSF, so including VCSH there until it exits farther east. Another area of showers and isolated thunderstorms in central and western NY will expand in coverage toward evening and through the night. Ceilings will be MVFR with visibilities being VFR outside of showers and MVFR in the showers. Intermittent showers expected through the night, with a possible break in the rain between about 10Z-16Z at KGFL and KALB. However, the continuing showers at KPOU and KPSF should lighten between 10Z- 16Z with visibilities around 6 SM. Ceilings will trend toward IFR between 02Z-10Z, especially at KPSF, where intervals of IFR ceilings are likely. By about 16Z Monday, another area of organized showers is expected to affect all the TAF sites, and indicating predominant MVFR ceilings and visibilities in showers by then. Light south to southeast winds at less than 10 Kt this afternoon through tonight and Monday morning. Outlook... Monday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Tuesday: Low Operational Impact. Slight Chance of SHRA. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: Low Operational Impact. Slight Chance of SHRA. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: No Operational Impact. NO SIG WX. Thursday Night: No Operational Impact. NO SIG WX. Friday: No Operational Impact. NO SIG WX. && .HYDROLOGY... Locally heavy rainfall will be possible at times today through Monday. In areas where repeated heavy downpours occur due to potential training of heavy rain cores, isolated to scattered flash flooding will be possible. Areas near and south of I-90 have been outlined within a Slight Risk for Excessive Rainfall, with the greatest risk for flash flooding expected across SE Catskills, mid Hudson Valley and Litchfield County in NW CT. In addition, areas of urban/poor drainage flooding will also be possible today through Monday. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Frugis NEAR TERM...Frugis SHORT TERM...KL LONG TERM...JPV AVIATION...NAS HYDROLOGY...KL
Hazardous weather outlook, Aug 18, 4:26 AM EDT, 9 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 426 AM EDT Sun Aug 18 2024 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-191100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 426 AM EDT Sun Aug 18 2024 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York and southern Vermont. .DAY ONE...Today and tonight. Showers and thunderstorms are expected today through Monday. Locally heavy rainfall will be possible as repeated heavy downpours may be lead to flooding of urban, low lying and poor drainage areas. Isolated to scattered instances of flash flooding will be possible, especially for areas near and south of Interstate 90. In addition, there is a marginal risk for severe thunderstorms across portions of the southeast Catskills this afternoon and evening. A few stronger thunderstorms could produce isolated damaging wind gusts in this area. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Showers and non severe thunderstorms are expected Monday. Locally heavy rainfall will be possible as repeated heavy downpours may be lead to flooding of urban, low lying and poor drainage areas. Some localized flash flooding is possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay rainfall amounts and flooding to the National Weather Service in Albany New York.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 12:55 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 40 min |
| Aug 18, 2:59 PM EDT | River Flood Warning | ALY | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 21 hr |
| Aug 18, 3:14 PM EDT | River Flood Warning | ALY | Greater Bridgeport Planning Region, Northwest Hills Planning Region | 37 hr |
Nearby
Flash Flood Warnings in Connecticut, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.